# SDR UALA2012011600323

- Difficulty date: January 15, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,766 hours, 14,310 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Part number: 285T0012201
- Part serial: 202
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOSPEED BRK SYS FAILUIRE, RTFL.  SPOILER AUTO STOW MOTOR ACTIVATED DURING CLIMB WITH SPOILER LEVER STOWED.  REPLACED NR 9 SPOILER PCA PER MM.
